MAUDE Adverse Event Report: CARDINAL HEALTH NDL CE SMARTIP CANN SOFTPACK; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

CARDINAL HEALTH NDL CE SMARTIP CANN SOFTPACK; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 8881540111
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the micro pin and a syringe were inserted into a vial.The user found it difficult to insert fluid due to high pressure.The vial shattered.Vial shattered.The staff member noted there was a third stream of fluid leaking from the hub of the micro pin.Staff member discarded the faulty product.They were unable to replicate the issue with other stock.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
No samples returned for evaluation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
NDL CE SMARTIP CANN SOFTPACK
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17416578
Report Number1017768-2023-01085
Device Sequence Number8975772
Product Code GEA
UDI-Device Identifier30884521102754
UDI-Public30884521102754
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881540111
Device Catalogue Number8881540111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown